# SDR DALA2022052503641

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 5,995 hours, 2,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Repair
- Condition: Installed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 599478-14AD ISSUED FOR CORROSION FINDING TO AFT WASTE BOX CORROSION INSPECTION PER EM 5327-01014-01. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II PRIOR TO 8500 FH FROM SECTION I ACCOMPLISH MENT ASSOCIATED AA 5327-01014 ADDED FOR AC 8113 ASSOCIATED ER/A 00-599478 ADDED FOR AC 8113. (LP# 2240977)
